# SDR UPS00833749

- Difficulty date: September 14, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Damaged
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CAPT OXYGEN REGULATOR NEEDLE FELL OFF.  REPLACED REGULATOR.
